Alert archive / Kansas / Special Weather Statements in 2014

Special Weather Statement, NWS Goodland, KS

August 26, 2014Thomas County, Kansas

NWS Goodland, KS issued this special weather statement at Aug 26, 2014, 10:21 PM CDT for Thomas County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2014, 10:21 PM CDT (03:21 UTC)
Expired
Aug 26, 2014, 10:45 PM CDT
In force
24 min
Issued by
NWS Goodland, KS

County Thomas County, KS

The radar

The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WWUS83 KGLD 270321
SPSGLD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
921 PM MDT TUE AUG 26 2014
 
KSZ001-002-013-014-270345-
CHEYENNE KS-THOMAS KS-RAWLINS KS-SHERMAN KS-
921 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN...
NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN CHEYENNE
COUNTIES UNTIL 945 PM MDT /1045 PM CDT/...

AT 920 PM MDT /1020 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES NORTHWEST OF BREWSTER...MOVING NORTHEAST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SHERMAN...NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN
CHEYENNE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3939 10144 3951 10161 3972 10144 3953 10118
TIME...MOT...LOC 0320Z 223DEG 9KT 3951 10147 

$$

MENTZER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Aug 26, 6:31 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 26, 6:31 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM MDT TUE AUG 26 2014

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 1100 AM MDT TUE AUG 26 2014

UPPER LOW CURRENTLY SPINNING OVER NEVADA LATE THIS MORNING IS
FORECAST TO MOVE INTO UTAH THROUGH TONIGHT THEN INTO NORTHWEST
COLORADO BY 00Z THURSDAY. ONE OR TWO DISTURBANCES MOVE ACROSS THE
AREA FROM THE SOUTHWEST TONIGHT BEFORE DRY SLOT MOVES INTO THE
WESTERN 1/2 OF THE AREA WEDNESDAY AFTERNOON. WILL KEEP HIGHEST
POPS GOING ACROSS THE WESTERN 2/3 OF THE AREA TONIGHT WITH A LULL
IN ACTIVITY LATE WEDNESDAY MORNING/EARLY AFTERNOON. MAY SEE A
SLIGHT INCREASE IN COVERAGE DURING THE LATE AFTERNOON HOURS BUT
CONFIDENCE IN THIS ISNT VERY HIGH.

LOW TEMPERATURES TONIGHT NEAR 60 ACROSS THE WEST...LOW TO MID 60S
ACROSS THE EAST. HIGH TEMPERATURES WEDNESDAY IN THE MID 70S TO
LOW 80S IN FAR EASTERN COLORADO WITH LOW 80S ALONG THE KS/NE
BORDER. FURTHER EAST IN THE HILL CITY AREA UPPER 80S EXPECTED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 101 PM MDT TUE AUG 26 2014

SYNOPTIC SCALE FORCING WILL BE MAXIMIZED OVER THE LOCAL FORECAST
AREA WEDNESDAY NIGHT AHEAD OF THE UPPER TROUGH AXIS MOVING INTO
COLORADO...BRINGING ANOTHER GOOD CHANCE OF RAIN AND
THUNDERSTORMS. BEST INSTABILITY WILL BE ALONG AND NORTH OF THE
ASSOCIATED SURFACE COLD FRONT...WHICH AT 00Z WILL BE IN THE
NORTHWEST PORTION OF THE AREA AND BY 12Z JUST EXITING THE AREA.
INSTABILITY AND DEEP LAYER SHEAR PARAMETERS ARE MODEST AT
BEST...CANNOT RULE OUT A FEW SEVERE STORMS BUT THE OVERALL THREAT
LOOKS RATHER MUTED. ADDITIONAL 12-HOUR QPF WEDNESDAY NIGHT WILL BE
HIGHEST NORTH OF INTERSTATE 70 WHERE MODELS SHOW GENERALLY 0.25 TO
0.50 INCHES...SOME LOCAL AMOUNTS COULD EXCEED ONE INCH. THOSE
NUMBERS WOULD NOT GENERALLY WARRANT A FLOOD WATCH...BUT WITH
SEVERAL DAYS OF RAIN/SATURATED GROUND CONDITIONS ONE MAY HAVE TO
BE CONSIDERED AT A LATER TIME.

MAIN TROUGH AXIS WILL SWING THROUGH DURING THE DAY ON THURSDAY
WITH THUNDERSTORM CHANCES CONTINUING...MAINLY IN THE AFTERNOON
WITH PEAK HEATING. BEST INSTABILITY WILL BE IN THE FAR SOUTHEAST
COUNTIES JUST ON THE COOL SIDE OF THE SURFACE FRONT WHERE DEEP
LAYER SHEAR WILL BE UP TO 40KTS. ALTHOUGH BETTER SEVERE CHANCES
WILL LIKELY BE JUST SOUTH OF THE AREA NEAR THE FRONT...COULD SEE
A FEW SEVERE STORMS IN THE HILL CITY TO GOVE AREAS...WITH LESSER
CHANCES NORTH AND WEST AS INSTABILITY RAPIDLY DIMINISHES. UPPER
SYSTEM CONTINUES TO MOVE EAST THURSDAY NIGHT AND THUNDERSTORMS
WILL END WEST TO EAST. TEMPERATURES WILL BE BELOW NORMAL.

ISOLATED SHOWERS/THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING IN
THE FAR EAST COUNTIES...NORTON AND GRAHAM...BUT OTHERWISE THE
SYSTEM WILL BE PULLING AWAY WITH CLEARING SKIES FOR FRIDAY
AFTERNOON. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL.

SHORTWAVE RIDGING OVER THE WEEKEND WILL RESULT IN DRY CONDITIONS
AND WARMING TEMPERATURES...WITH HIGHS BACK TO NEAR 90 BY SUNDAY.

LONGWAVE TROUGH WILL DIG INTO THE NORTHERN ROCKIES EARLY NEXT
WEEK. DISTURBANCES ROTATING AROUND THE TROUGH WILL BRING A CHANCE
FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT AND AGAIN ON TUESDAY.
TEMPERATURES WILL BE NEAR NORMAL ON MONDAY AND SLIGHTLY BELOW
NORMAL ON TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 528 PM MDT TUE AUG 26 2014

THUNDERSTORM ACTIVITY SHOULD BEGIN TO SPREAD NORTH AND EAST OVER
KGLD EARLY IN THE TAF PERIOD AND THEN BY 06Z AT KMCK. MODERATE TO
HEAVY RAIN WILL BE POSSIBLE ALONG WITH SMALL HAIL. MVFR CONDITIONS
MAY BE POSSIBLE...ESPECIALLY AT KGLD...WITH SOME OF THESE STORMS.
LOW STRATUS AND FOG WILL BEGIN TO DEVELOP BY 12Z AT BOTH
TERMINALS...THOUGH IFR CONDITIONS ARE MOST LIKELY AT KGLD BASED ON
CURRENT GUIDANCE...AND THE BETTER CHANCE OF LINGERING RAIN AT KMCK
THROUGH THE MORNING. CONDITIONS SHOULD IMPROVE DURING THE DAY
WEDNESDAY AS THE FIRST DISTURBANCE DEPARTS...THE NEXT SHOT OF
WIDESPREAD PRECIP SHOULD COME OUTSIDE THE CURRENT TAF PERIOD.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ001-013.

CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090>092.

NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ079.

&&

SHORT TERM...99
LONG TERM...0254
AVIATION...DR
Hazardous weather outlook, Aug 26, 9:05 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
805 PM MDT TUE AUG 26 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-270930-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
805 PM MDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
AND SPREAD NORTH AND EAST THIS EVENING THROUGH THE OVERNIGHT HOURS
ACROSS THE AREA. FLASH FLOODING WILL BE POSSIBLE...DUE TO THE
LOCALIZED AREAS OF PROLONGED HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY SEVERE STORMS WILL AGAIN BE POSSIBLE ACROSS MOST OF THE
TRI STATE AREA DURING THE AFTERNOON AND EVENING. HAIL UP TO HALF
DOLLAR IN SIZE IS POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED THIS AFTERNOON AND EVENING. ANY
FLOODING REPORTS THROUGH SOCIAL MEDIA OR BY PHONE THIS EVENING
WILL BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Aug 26, 6:50 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
550 PM MDT TUE AUG 26 2014

KSZ041-270030-
GREELEY KS-
550 PM MDT TUE AUG 26 2014

AT 547 PM MDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS MOVING INTO
SOUTHERN GREELEY COUNTY. THE STORMS ARE MOVING NORTHEAST AT 25 MPH.
THESE STORMS WILL PRODUCE HEAVY RAIN AND FREQUENT LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
TRIBUNE AND HORACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3827 10165 3828 10204 3866 10204 3866 10158
TIME...MOT...LOC 2347Z 204DEG 21KT 3836 10186

MENTZER
Special weather statement, Aug 26, 8:17 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
717 PM MDT TUE AUG 26 2014

COZ091-092-KSZ013-027-270200-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-SHERMAN KS-
717 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE...EASTERN
KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN WALLACE COUNTIES
UNTIL 800 PM MDT...

AT 716 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF ARAPAHOE...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND BRIED HEAVY
RAIN WILL OCCUR WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...BETHUNE...KANORADO AND RULETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3892 10196 3894 10267 3946 10242 3941 10181
TIME...MOT...LOC 0116Z 205DEG 38KT 3905 10227

MENTZER
Special weather statement, Aug 26, 8:46 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM MDT TUE AUG 26 2014

KSZ041-270230-
GREELEY KS-
746 PM MDT TUE AUG 26 2014

...SPECIAL WEATHER STATEMENT...

AT 745 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF HORACE...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH...VERY HEAVY RAIN...AND FREQUENT LIGHTNING
WILL OCCUR WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3827 10203 3839 10201 3840 10163 3826 10167
TIME...MOT...LOC 0145Z 209DEG 32KT 3831 10187

MENTZER
Local storm report, Aug 26, 9:14 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             8 S GOODLAND            39.23N 101.72W
08/26/2014  E0.75 INCH       SHERMAN            KS   911 CALL CENTER

            DIME SIZE HAIL AND TORRENTIAL RAINFALL REDUCING
            VISIBILITY TO 50 YARDS.

&&

JJM
Special weather statement, Aug 26, 9:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM MDT TUE AUG 26 2014

KSZ013-270300-
SHERMAN KS-
815 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERMAN COUNTY UNTIL 900
PM MDT...

AT 815 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
NEAR GOODLAND...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GOODLAND AROUND 825 PM MDT.
  EDSON AROUND 830 PM MDT.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 11 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3923 10194 3955 10164 3955 10140 3935 10139
      3915 10167
TIME...MOT...LOC 0215Z 216DEG 21KT 3928 10167

MENTZER
Special weather statement, Aug 26, 10:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
921 PM MDT TUE AUG 26 2014

KSZ001-002-013-014-270345-
CHEYENNE KS-THOMAS KS-RAWLINS KS-SHERMAN KS-
921 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN...
NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN CHEYENNE
COUNTIES UNTIL 945 PM MDT /1045 PM CDT/...

AT 920 PM MDT /1020 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES NORTHWEST OF BREWSTER...MOVING NORTHEAST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SHERMAN...NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN
CHEYENNE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3939 10144 3951 10161 3972 10144 3953 10118
TIME...MOT...LOC 0320Z 223DEG 9KT 3951 10147

MENTZER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:46 PM CDTSpecial Weather StatementGLDGreeley44 min
Aug 26, 9:03 PM CDTFlash Flood WarningGLDGreeley3 hr
Aug 26, 9:15 PM CDTSpecial Weather StatementGLDSherman45 min
Aug 26, 11:45 PM CDTSpecial Weather StatementGLDRawlins, Thomas45 min
Aug 27, 12:25 AM CDTSpecial Weather StatementGLDCheyenne, Decatur, Rawlins, Sheridan, Thomas35 min
Aug 27, 3:39 PM CDTAreal Flood WarningGLDRawlins6 hr
Aug 27, 4:13 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan25 min
Aug 27, 4:41 PM CDTSpecial Weather StatementGLDGove49 min
Aug 27, 5:26 PM CDTFlash Flood WarningGLDGove, Sheridan3 hr
Aug 27, 5:36 PM CDTSpecial Weather StatementGLDGraham, Norton54 min
Aug 27, 6:02 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Thomas28 min
Aug 27, 6:24 PM CDTFlash Flood WarningGLDGraham3 hr
Aug 27, 6:37 PM CDTSpecial Weather StatementGLDGraham, Norton, Sheridan, Thomas38 min
Aug 27, 6:42 PM CDTSevere Thunderstorm WarningGLDGraham25 min
Aug 26, 8:17 PM CDTSpecial Weather StatementGLDKit Carson43 min
Aug 27, 3:48 PM CDTSpecial Weather StatementGLDPhillips27 min
Aug 27, 3:56 PM CDTSevere Thunderstorm WarningGLDYuma64 min
Aug 27, 4:45 PM CDTFlash Flood WarningGLDYuma4 hr
Aug 27, 4:53 PM CDTSpecial Weather StatementGLDPhillips67 min
Aug 27, 4:28 PM CDTSpecial Weather StatementGLDRed Willow47 min

Nearby

Special Weather Statements in Kansas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.